# SDR DALA2022032802058

- Difficulty date: March 27, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N323US
- Make and model: Airbus A320-211
- Aircraft serial: 272
- Aircraft time: 85,914 hours, 39,290 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Faulted
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3223 PASSENGER CREW DOOR 841 DOES NOT WORK CORRECTLY DURING OPENING TEST. CORRECTIVE ACTION: REPLACED DOOR DAMPER PER A320 AMM 52-11-14. OK FOR SERVICE. (2172209)
